IN7OMM.COM
Search page
Deutsch | Language
7OMM e-News
Rumour Mill
Contact | Volunteers

WHAT'S ON IN 7OMM?
Todd-AO Festival
KRRR! 70mm Seminar
Widescreen Weekend
7OMM Festival
 

7OMM FILM
"Flying Clipper"
"The Hateful Eight"
"The Master"
"Oklahoma!"
"Scent of Mystery"
"2OO1"

IN LARGE FORMAT
Todd-AO
Ultra Panavision 70
Super Panavision 70
Dimension 150
DEFA 70
Sovscope 70
Technirama
IMAX
Showscan
Cinerama
Cinemiracle
70mm Blow-up

NEWS
2016 | 2015 | 2014
2013 | 2012 | 2011
2010 | 2009 | 2008
2007 | 2006 | 2005
2004 | 2003 | 2002

LIBRARY
Interview & People
Cinemas
DP70 / Norelco AAII
70mm Projectors
Rama Galore
Cinerama Remaster
70mm Engagements
SENSURROUND
Stories
Remember

THE 7OMM NEWSLETTER
2005 | 2004 | 2002
2001 | 2000 | 1999
1998 | 1997 | 1996
1995 | 1994 | PDF
 

in70mm.com Mission:
• To record the history of the large format movies and the 70mm cinemas as remembered by the people who worked with the films. Both during making and during running the films in projection rooms and as the audience, looking at the curved screen.
in70mm.com, a unique internet based magazine, with articles about 70mm cinemas, 70mm people, 70mm films, 70mm sound, 70mm film credits, 70mm history and 70mm technology. Readers and fans of 70mm are always welcome to contribute.

Disclaimer | Updates
Support us
Testimonials
Table of Content
 

eXTReMe Tracker
Extracts and longer parts of in70mm.com may be reprinted with the written permission from the editor.
Copyright © 1800 - 2070. All rights reserved.

Visit biografmuseet.dk about Danish cinemas

 

Program of Todd-AO Festival
Schauburg, Karlsruhe, Germany

Read more at
in70mm.com
The 70mm Newsletter
Edited by: Thomas Hauerslev Updated 22-12-16

2016

 
Thursday 29 September
• 20:00 "2OO1" presented by Jan Harlan - Festival Warm Up

Friday 30 September
• 11:00 Howard's End (DE)
• 14:30 Empire of the Sun
• 19:00 Batman v Superman: Dawn of Justice
• 21:45 Get together with Hoepfner and friends

Saturday 1 October
• 10:00 7OMM Short Films Parade
• 11:00 Bolshoi Ballet 67 (DE)
• 13:15 Gorillas in the Mist (DE)
• 16:15 The Hunt for Red October
• 20:00 The Hateful Eight

Sunday 2 October
• 10:00 Lecture "Across the Atlantic for 7OMM"
• 11:00 Dick Tracy (DE)
• 13:00 The Right Stuff (DE)
• 17:15 The Little Shop of Horrors
• 20:30 Lethal Weapon 2

Monday 3 October
• 11:00 Ben Hur 4K - Festival Cool-off

12. Todd-AO 70mm-Festival. 30. September - 2. October, 2016
 
More in 70mm reading:

Todd-AO Festival Home

Schauburg Todd-AO Festival Archive

Schauburg Cinerama, Karlsruhe, Germany. Home of The Todd-AO Festival

Internet link:

Schauburg Kino

 

2015

 
Friday 9. October 2015
11:00 "Signale - Ein Weltraumabenteuer" in DEFA 70 with 6-track magnetic stereo
13:00 "Vertigo" in VistaVision, presented in 70mm with 6-track Datasat stereo
16:00 "Tschaikowski" in Sovscope 70 with 6-track magnetic stereo
20:30 "Inherent Vice" in widescreen, presented in 70mm with 6-track Datasat stereo

Saturday 10. October 2015
10:00 "Camelot - Am Hofe König Arthurs" in Panavision, presented in 70mm with 6-track magnetic stereo
14:30 "The Great Race" in Panavision, presented in 70mm with 6-track magnetic stereo
19:30 "Interstellar" in Panavision, presented in 70mm with 6-track Datasat stereo

Sunday 11. October 2015
10:00 "In den Schuhen des Fischers" in Panavision, presented in 70mm with 6-track magnetic stereo
13:00 "Let's Spend the Night Together" in widescreen, presented in 70mm with 6-track magnetic stereo
15:30 "Battle of the Bulge" in Ultra Panavision 70 with 6-track magnetic stereo
20:00 "Alien3" in Panavision, presented in 70mm with 6-track Dolby stereo

11. Todd-AO 70mm-Festival 2015
 
 

2014

 
Friday 3. October 2014
10:30 - 13:09 "Goodbye, Mr. Chips" in Panavision 70
14:30 - 17:48 "KLK an PTX – die Rote Kapelle“ in DEFA 70
19:00 - 22:07 "The Alamo" in Todd-AO

Saturday 4. October 2014
10:00 - 12:32 "Die Blechtrommel"
13:00 - 14:37 "Eolomea" in DEFA 70
16:00 - 18:42 "2OO1: A Space Odyssey"  in Super Panavision 70
20:30 - 22:33 "Earthquake" in Panavision 70 and Sensurround

Sunday 5. October 2015
10:00 - 11:48 "Jesus Christ Superstar" in Todd-AO 35, presented in 70mm
13:00 - 13:45 My Todd-AO Adventure
14:45 - 16:15 Shorts, Trailers & Specials
16:30 - 18:10 "The Story of Flaming Years" in Sovscope 70
19:30 - 00:00 "Die Hard" + "Die Harder" Double Bill in Panavision 70

10. Todd-AO 70mm-Festival 2014
 
More in 70mm reading:

Todd-AO Festival Home

Schauburg Todd-AO Festival Archive


Internet link:

Schauburg Kino

 

2013

 
Freitag, 20. September
11.00 DER GROSSE WALZER (deutsche EA Kopie)
15.00 GOYA (DEFA 70)
19.15 KHARTOUM (neue OV 70mm Ultra Panavision Kopie)
22.00 HOEPFNER 70

Samstag, 21. September
10.30 EINE BRAUT FÜR SIEBEN BRÜDER (70mm Kopie der WA von 1968 - Deutsche Fassung, Songs OmU)
13.00 DU BIST MIN (DEFA 70)
16.00 IM RAUSCH DER TIEFE (70mm Kopie der EA - Deutsche Fassung)
20.00 SPARTACUS (deutsche 70mm Kopie der EA)

Sonntag, 22. September
10.00 Vortrag von Thomas Hauerslev "The DP70 Projector" (Vortrag in englischer Sprache)
10.45 ORPHEUS IN DER UNTERWELT (DEFA 70)
13.00 Trailer - Shorts - Specials
16.00 CHITTY, CHITTY, BANG, BANG (OV 70mm Kopie der EA)
20.30 UNHEIMLICHE BEGEGNUNG DER DRITTEN ART (deutsche 70mm Kopie der EA)

9. Todd-AO 70mm-Festival 2013
 
 

2012

 
Friday, 5 October 2012
11:00 - 14:10 - CINERAMA 60 "How The West Was Won" filmed in 3-strip Cinerama, and presented in 70mm with 6-track magnetic stereophonic sound. A vintage print.
15.15 - 18.05 - CINERAMA 60 "Custer of The West" filmed in Technirama and presented in Super Technirama 70 and Cinerama with 6-track magnetic stereophonic sound. A vintage print with good colors.
19:30 - 23:00 "Around the World in 80 Days" filmed in Todd-AO and presented in Todd-AO with 6-track magnetic stereophonic sound. A vintage print.

Saturday, 6 October 2012
10.00 - 12.00 "First Men in the Moon" filmed in Panavision and presented in 70mm blown up from 35mm with 6-track magnetic stereophonic sound. A vintage print.
12.30 - 14.30 "Shin Shikôtei" / "The Great Wall" filmed in Technirama and presented in Super Technirama 70 with 6-track magnetic stereophonic sound. A vintage print.
15.30 - 18.15 "Waterloo" filmed in Panavision and presented in 70mm blown up from 35mm with 6-track magnetic stereophonic sound. A vintage print.
20:00 - 23:00 "West Side Story" filmed in Super Panavision 70 and presented in Super Panavision 70 with 6-track digital Datasat sound. Brand new 70mm print.

Sunday, 7 October 2012
10.00 - 12.00 "Brainstorm" filmed in Super Panavision 70 and presented in Super Panavision 70 with 6-track Dolby Stereo. A vintage print.
12.30 - 14.30 Shorts & Odds
"Symbiosis" and "Norway" filmed in Super Panavision 70. Two Disney short films by Paul Gerber
"Svalbard - Arctic Seasons" filmed in HBK-65/70. By Hans Kristian Bukholm
Sovscope 70 short film
15.15 - 17.45 - "The Master" filmed in Panavision System 65 and presented in Panavision Super 70 and 5.1 Datasat soundtrack
19.30 - 21.30 “Alien” filmed in Panavision and presented in 70mm blown up from 35mm with 6-track magnetic Dolby Stereo. A vintage print.

8. Todd-AO 70mm-Festival 2012
 


 

2011

 
Friday, 7. October 2011
12:00 "Bela" in Sovscope 70
15:00 "The Greatest Story Ever Told" In Ultra Panavison 70, anamorphic German vintage 70mm print
20:00 Lecture by Kevin Brownlow:
“From Biograph to Fox Grandeur. Early Experiments in Large Format Presentations”
20:45 "The Bat Whispers" in 35mm restored version from 65mm Magnifilm original

Saturday, 8. October 2011
10:00 "Wild Rovers" 70mm blow up
13:00 "Shéhérazade" in MCS 70 Superpanorama
16:00 "Dance Craze" by Joe Dunton a Super 35 demonstration film presented in blazing 70mm
19:00 "Hamlet" in Panavision Super 70mm in full color and 6-track Dolby Stereo

Sunday, 9. October 2011
10:00 "A Chorus Line" 70mm blow up
13:00 "55 Days at Peking" in Super Technirama 70
16:30 Canadian 70mm Short Film Parade
20:30 "Kelly's Heroes" the classic 70mm blow up from 1970


7. Todd-AO 70mm-Festival 2011
 

 

2010

 
Friday, 1. October 2010
"Doctor Dolittle" in Todd-AO (an original German vintage 70mm print)
"Circus World" in Super Technirama 70
Lecture: ”70mm Formats For Beginners” by Thomas Hauerslev, MBKS
"Indiana Jones and the Temple of Doom" in Panavision 70 blow-up

Saturday, 2 October 2009
"Grease" in Panavision 70
"Scent of Mystery" in Todd-70
"Cheyenne Autumn" in Super Panavision 70
"Lord Jim" in Super Panavision 70

Sunday, 3 October 2009
"King of Kings" Super Technirama 70 (an original German vintage 70mm print)
"The Gypsy Camp Goes Skyward" in Sovscope 70
"Out of Africa" Technovision 70mm blow-up
"The Golden Head" in Super Technirama 70

6. Todd-AO 70mm-Festival 2010
 

 

2009

 
Friday, 2. October 2009
"Paint Your Wagon" presented in Panavision 70 (a German vintage 70mm print)
"Krakatoa" presented in Todd-AO (an original vintage 70mm print)
"In Harms Way" presented in Panavision 70 (a German vintage 70mm print)
"Faubourg 36" presented in Panavision 70 DTS (The only 70mm print available)

Saturday, 3 October 2009
"Julius Caesar" presented in 70mm (a German vintage 70mm print)
"Solomon and Sheba"  presented in Super Technirama 70 (a German vintage 70mm print)
"Dersu Uzala" presented in Sovscope 70 (a Danish vintage 70mm print, with German and Danish subtitles)
"Flying Clipper" presented in a new MCS-70 print with DTS sound (The only 70mm print available)

Sunday, 4 October 2009
"That's Entertainment" presented in 70mm (a German vintage 70mm print)
"Savage Pampas" presented in a vintage MCS-70 print (a German vintage 70mm print)
"The Fall of the Roman Empire" original version
"Funny Girl" presented in Panavision 70 (a German vintage 70mm print)

5. Todd-AO 70mm-Festival 2009
 
Further in 70mm reading:

Todd-AO Festival Home

Internet link:

Schauburg Kino


 

2008

 
Friday, 3. October
“Hauptmann Florian von der Mühle” presented in DEFA 70 (a German vintage 70mm print)
"Song of Norway" presented in Super Panavision 70 (an English vintage 70mm print)
"STAR!" presented in Todd-AO (in a new 70mm DTS print)

Saturday, 4 October
"The Last Valley" presented in Todd-AO (a original vintage 70mm print)
"Der Kongress Amuesiert Sich" presented in MCS-70 Superpanorama (a German vintage 70mm print)
"The Wall" Presented in Panavision 70 and Dolby Stereo (a original vintage 70mm print)
"Lawrence of Arabia" presented in Super Panavision 70 (a new 70mm DTS print)

Sunday, 5 October
Short 70mm Film: "Tour Eiffel" Followed by a Q/A with director Mr. Veit Helmer.
Short 70mm Film: "Tanakh Bibelen Al-Quran" Followed by a Q/A with director Mr. Ole Mads Sirks Vevle
Todd-AO History - a Q/A with Walter Siegmund of American Optical Company, followed by a Todd-AO film
"Around the World in 80 Days" presented in Cinestage (a vintage Technicolor print with 4-track magnetic stereo and Perspecta sound)
"The Bible...in the beginning" presented in Todd-AO (in a new 70mm DTS print)
"Exodus" presented in Super Panavision 70 (a German vintage 70mm print)

4. Todd-AO 70mm-Festival 2008
 
Further in 70mm reading:

Todd-AO Festival Home

Internet link:

Schauburg Kino


 

2007

 
5 October
"Taras Bulba" (122 min). 12:00 – 14:02. Original English version 70mm blow up print with 6-channel magnetic sound.
"Imperial Venus" (140 min). 14:30 – 16:50 intermission (17:05). Vintage German in Super Technirama 70 with 6-track magnetic stereo.
"Pathfinder" (86 min). 17:15 – 18:41. Vintage Norwegian 70mm blow up print with 6-channel magnetic sound and English subtitles.
“Khartoum” (134 min). 20:00 – 22:14 + intermission (22:30). Vintage German rectified Ultra Panavision 70 print with 6-track magnetic stereo

6 October
"The King and I" (133 min) 10:00 – 12:13 + intermission (12:28). Vintage English Grandeur 70 print with 6-track magnetic stereo
“Ben Hur” (212 min) 12:45 – 16:17 + intermission (16:32). Vintage German Camera 65 print with 6-track magnetic stereo
"Uncle Toms Cabin" (125 min) 17:00 – 19:05 + intermission (19:20). Vintage German MCS-70 Superpanorama print with 6-track magnetic stereo
"Ice Station Zebra" (148 min) 20:15 – 22:43 + intermission (22:58). Vintage German Super Panavision 70 print with 6-track magnetic stereo
"2001: A Space Odyssey" (141 min) 23:15 – 01:36 + intermission (01:45). Vintage German Super Panavision 70 print with 6-track magnetic stereo

7 October
10:00 – 10:30 "The Wonderful World of Film Formats" hand made lecture by Thomas Hauerslev
10:30 – 11:00 Demonstration: Digital State of the Art – incl. „As Good as it Gets“ in digital and 70mm
11:30 - 12:00 Restoration of “Play Time” Lecture by Monsieur Jean-Rene FAILLOT
“Play Time" (126 min). 12:30 – 14:36.
“El Cid” (182 min) 15:30 – 18:32 + intermission (18:45). Vintage German in Super Technirama 70 with 6-track magnetic stereo.
"The Wild Bunch" (134 min) 19:30 – 21:44. Vintage German original 70mm blow up print with 6-channel magnetic sound.

3. Todd-AO 70mm-Festival
 

 

2006

 
6 October
"Baraka" (1:36) 13.00 - 14:36 in Todd-AO with 6-track magnetic stereo
"Grand Prix" (2:59) 15.30 - 18:29 + Intermission Vintage German Super Panavision 70 print with 6-track magnetic stereo
"Spartacus" (3:18) 19:30 - 22:48 + Intermission In Super Technirama 70. Restored version in English

7 October

"Mutiny on the Bounty" (2:58) 10:00 - 12:58 + Intermission German vintage Ultra Panavision 70 print
"Far and Away" (2:18) 14:00 - 16:18 German vintage Panavision Super 70mm print in 6-track Dolby Stereo
"South Pacific" (2:31) 17:00 - 19:31 + Intermission Restored Todd-AO 70mm DTS print
"Titanic"  (3:14) 20:30 - 23:44 + Intermission English vintage 70mm DTS print

8 October
70mm shorts and trailers 10:00 Including a Bob Gaffney tribute in honor of his 75th birthday: "Motion", "Sky over Holland" and "Fortress of Peace"
"Where Eagles Dare" (2:38)  12:30 - 15:08 + Intermission German vintage 70mm print
"Cleopatra" (4:03) 16:00 - 20:00 + Intermission Restored Todd-AO 70mm DTS print
"Terminator 2" (2:17) 21:00 - 23:17 English vintage 70mm print in 6-track magnetic Dolby Stereo

2. Todd-AO 70mm-Festival & 100th Anniversary of the Schauburg Kino
 


 

2005

 
7 October
"Patton" (new 70mm DTS print) 14:00 – 16:50 + intermission (17:00) 170 min 
"The Agony and the Ecstasy" (new 70mm DTS print) 17:30 – 19:33 + intermission (19:58) 138 min 
"Hello, Dolly!" (new 70mm DTS print) 20:30 – 22:56 + intermission (23:06) 146 min

8 October

"Ryan’s Daughter" 10.00 – 13.27 + intermission (13.37) 207 min German Version
"Doctor Dolittle" (new 70mm DTS print) 14:00 – 16:32 + intermission (16:42) 152 min
"Those Magnificent Men in Their Flying Machines" (new 70mm DTS print) 17:00 – 19:18 + intermission (19:28) 138 min
"My Fair Lady" 20:30 – 23:20 + intermission (23:30) 170 min gala screening German version

9 October
”Early days of Todd-AO” Lecture at 10:00 (30 min) by Thomas Hauerslev
70mm Trailers and Short Films Show 10.30 - 12.30 including "Fanny´s Wedding", "A Year Along The Abandoned Road" and "Shellarama"
”Far and Away” trailer. 70mm trailers, some clips from rarely seen 70mm features, 
"Airport" 14:00 – 16:17 137 min German version
"The Sound of Music" (new 70mm DTS print) 17:00 – 19:54 + intermission (20:04) 174 min
"2001:A Space Odyssey" (new 70mm Dolby magnetic print) 20:30 – 22:52 + intermission (23:02) 142 min

1st Todd-AO Festival 2005, Schauburg, Karlsruhe
 


 
 
Go: back - top - back issues
Updated 22-12-16